# SDR SWAA2025052058351

- Difficulty date: April 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON ACB FWD SHIELD BETWEEN BS767-BS792 RBL21; WL156 <[01] REMOVED AND REPLACED ACB FWD SHIELD BETWEEN BS767-BS792 RBL21; WL156 IAW SRM 51-40-02 AND DWG# 146A0081 REV:A; [ 02] VERIFIED CORRECTIVE ACTION 1.
